# SDR FDEA201908151892

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 32,524 hours, 22,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143N51101
- Condition: Gouged
- Location: Bs 570-609
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO TRACK GOUGED.  PERFORMED A REPAIR TO THE CARGO TRACK IAW EA-T F-5321-348453 B P4.
